# SDR ASMF20190613011

- Difficulty date: May 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 16,686 hours, 1,834 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Aileron
- Condition: Handler Error
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXING, THE RIGHT WING AILERON WAS HIT BY LIFT TRUCK. MAINTENANCE PERSONNEL PERFORMED GROUND HANDLING EQUIPMENT HITS AIRPLANE CONDITIONAL INSPECTION IAW AMM DMC-B787-A-05-51-58-00A-280A-A, DETECTING RH WING AILERON WITH DAMAGES, THE RH WING OUTBOARD LOWER ACCESS PANEL 661ZAB WITH CRACK AND RH WING AILERON AT STRUCTURE WHERE THE AILERON ACTUATORS ARE HOUSED THERE IS A SUPPORT BEAM DEFORMED AND WITH A LITTLE CRACK ON FASTENER HOLE. THE WO´S 5425145, 5425152, 5425231 AND 5426522 WERE ISSUED TO PERFORM PERMANENT REPAIR. A DETAILED VISUAL INSPECTION AT OUTBOARD, FIXED TRAILING EDGE UPPER AND LOWER PANELS AND JOINT AREAS THAT SPANS THE ENTIRE LENGTH OF THE AILERON WERE PERFORMED IAW BOEING MESSAGE AMX-AMX-19-0263-02B STEP 1 AND AT ALL AILERON SUPPORT RIB STIFFENERS, PANEL SUPPORT STIFFENERS AND UPPER AND LOWER BEAM ATTACH CLIPS AND REAR SPAR TERMINAL FITTINGS, WAS PERFORMED IAW BOEING MESSAGE AMX-AMX-19-0263-02B STEP 3, NO ADDITIONAL DAMAGES WERE FOUND. AN ULTRASONIC INSPECTIONS WERE PERFORMED AROUND PERIPHERY OF AILERON SUPPORT RIBS STIFFENERS AND PANEL SUPPORT STIFFENERS COMMON TO THE REAR SPAR OUTBOARD SIDE, AROUND PERIPHERY OF ALL PANELS AROUND EDGE BAND AND TAP TEST IAW BOEING MESSAGE AMX-AMX-19-0263-02B STEPS 4 & 5 AND B787 NDTM PART 4 51-00-02; PART 1 51-05-02, NO DELAMINATION’S NOR DISBONDS FOUND. A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED ON OPEN HOLE AT ALL REMOVED FASTENER LOCATIONS AND VISUAL INSPECTION WAS PERFORMED TO COMPOSITE ELEMENTS IAW BOEING MESSAGE AMX-AMX-19-0263-02B STEP 6 AND B787 NDTM PART 6 51-00-02, NO DAMAGES WERE FOUND. AN ULTRASONIC INSPECTION WAS PERFORM ON THE RADIUS OF THE REAR SPAR AT UPPER AND LOWER RADIUS OF RADIUS COMMON TO ALL HINGE SUPPORT RIB CONNECTION PARTS IAW BOEING MESSAGE AMX-AMX-19-0263-02B STEP 7 AND B787 NDTM PART 4 51-00-02, NO DELAMINATION’S WERE FOUND. AN ULTRASONIC INSPECTION WAS PERFORMED ON REAR SPAR WEB AND UPPER AND LOWER FLANGES COMMON TO AFFECTED HINGE SUPPORT RIB CONNECTION PARTS IAW BOEING MESSAGE AMX-AMX-19-0263-02B STEP 8 AND B787 NDTM PART 4 51-00-02, NO DELAMINATION’S NOR DISBONDS WERE FOUND. A SCAN ULTRASONIC INSPECTION AND VISUAL INSPECTION WERE PERFORMED TO WING UPPER AND LOWER SKINS AND TO REAR SPAR SURFACE ADJACENT TO THE MATING SURFACE OF THE AILERON ACTUATOR MECHANISM AND SUPPORT STRUCTURE AT RIB 32 THRU 35 AS WELL AS RIB PARTS AND SHEAR CLIPS, AT UPPER AND LOWER SKIN / STRINGER PANEL, AT REAR SPAR ON WEB, UPPER CHARD, LOWER CHORD, UPPER / LOWER RADIUS DETAIL, AT REAR SPAR SCARF SPLICE, AT RIB 30 IAW BOEING MESSAGE AMX-AMX-19-0263-02B AND B787 NDTM PART 4 51-00-02, NO DELAMINATION’S NOR EVIDENT DAMAGES WERE FOUND. THE BEAM SUPPORT WAS CONFORMED IAW BAC 5300 AND CRACK WAS REMOVED WITH 0.325" REAM AT DAMAGE HOLE. THE HFEC INSPECTIONS WERE PERFORMED ON CONFORMED AREA AND AT ALL REMOVED FASTENER HOLES IAW B787 NDTM PART 6 51-00-02 PROCEDURE 1 ; 51-00-01 PROCEDURE 1, NO CRACKS WERE FOUND. ALUMINUM FREEZE PLUG WAS INSTALLED IAW BOEING MESSAGE AMX-AMX-19-0266-06B AND AMX-AMX-19-0266-04B, AS A PERMANENT REPAIR AND SRM 51-71-02-01A-663. THE FASTENER WAS INSTALLED IAW SRM 51-43-05-00A-010A-A. THE RH WING OUTBOARD LOWER ACCESS PANEL 661ZAB WAS INSTALLED IAW AMM DMC-B787-A-06-44-00-00A-055A-A. THE RH WING AILERON WAS REMOVED, REWORKED AND INSTALLED IAW DMC-B787-A-27-11-23-00A-520A-A AND DMC-B787-A-11-23-00A-720A-A AND RIGGING IAW AMM B787-A-27-11-00-05A-270B-A, A RII INSPECTION WAS PERFORMED AND TESTED CORRECT.
